How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I recently had sex first time in months and the next day

Customer Question

I recently had sex for the first time in months and the next day broke out in a pimple-like rash all over my lower abdomin and vagina. I'm worried about what it is because I've used cortisone, Benadryl cream and neosporin and none seem to be working. Help?
Submitted: 1 year ago.
Category: OB GYN
Customer: replied 1 year ago.
Before I had sex I had a full STD screening and came up negative for everything.
Expert:  khagihara replied 1 year ago.

How tall are you? How much do you weigh? Can you attach the photos here? Itching or pain? any medical problem? any surgeries? any other medications? any family medical history?

Customer: replied 1 year ago.
I'm 5'4 weigh 140. I'm not on any medication right now. No surgeries or other medical issues/history. It has been painful and not itchy. Slightly swollen on one area. Mostly looks like a bunch of pimples.
Customer: replied 1 year ago.
I am 22 years old
Expert:  khagihara replied 1 year ago.

Can you attach the photos here?

Customer: replied 1 year ago.
In the disclaimer it says these conversations are not private or protected and I would prefer not to attach photos if I don't have to
Customer: replied 1 year ago.
Do you have a recommendation about what kinda of cream or medication would help?
Expert:  khagihara replied 1 year ago.

You should try to take an oral benadryl tablet three times a day. Continue to use 1% hydrocortisone cream. If it doesn't work, you should go to an urgent care or your doctor.